Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften_alt     Display Documents



  history
ID: 402104.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften_alt
On the trace space of a Sobolev space with a radial weight
Authors:Abels, H.; Krbec, M.; Schumacher, K.
Date of Publication (YYYY-MM-DD):2008
Title of Journal:Journal of Function Spaces and Applications
Volume:6
Issue / Number:3
Start Page:259
End Page:276
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Version Comment:Automatic journal name synchronization
Communicated by:N. N.
Affiliations:MPI f�r Mathematik in den Naturwissenschaften/M�ller
Identifiers:LOCALID:training39959
ISSN:0972-6802
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.